News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: body rash


 easytoremember - Tue Jul 12, 2005 11:32 pm

my gf recently had Tonsilitis, took medication (zpac), and felt much better. a few days after the medication was finished, a rash started on her upper back/shoulders (raised skin, pimple like, itchy). since then, the rash has spread to her chest, pubic area, and legs. she saw a dr and got zrytec, which doesnt seem to be helping. any idea as to what the rash may be? (it should be noted she works long hours daily in hot weather every day, but not always exposed to sun)
 big sis - Thu Aug 11, 2005 2:34 am

Did you find out what was wrong with her and how to treat it? my little sister seems to be in a similar situation. she had a tonsil infection, treated it, and broke out into a fever and hive-like rash. The rash initially disappeared, but now it is back. She is covered in smaller bumps (no lesions) and her skin is swollen. Any help on what this is or how to soothe it would be appreciated. She's miserable.
 kymyztz - Wed Aug 24, 2005 11:28 pm

I break out in an itchy rash all over my back and upper arms. When I was younger it was on my neck too and would sting like crazy. It seems to be temperature related but I'm not sure. The bumps are really fine, really itchy and after a while they seem to dry up and go away. Can someone please tell me what it is???? I'm tired of running for things to scratch with and my family members don't want to be back scratchers anymore! :(
 easytoremember - Thu Sep 01, 2005 8:43 am

she got bioposys done, they came back. the one had traces of egzma, and something else they werent sure about. after a week or so of using perscription strength hydro cortizone it went away.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here